# SDR HALA2019100400398

- Difficulty date: October 3, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N399HA
- Make and model: Airbus A330-243
- Aircraft serial: 1496
- Aircraft time: 25,877 hours, 4,018 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Sticking
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: M
- Precautionary procedure: C

## Discrepancy

DURING T.O ROLL ECAM BRAKES HOT, DISPLAYED BELOW 80 KT AS. LOW SPEED, RTO, BTB. FLIGHT CREW REPORTED NR 8 BRAKE SHOWED SIGNS OF STICKING.  DEACTIVATED #8 BRAKE WITH OUT REMOVAL PER AMM 32-42-00.
